# SDR 97ZZZX4132

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150081
- Condition: Defective
- Location: M/R
- Part time: 4,588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE FAILED BLADE INSPECTION PROGRAM.  EXCESSIVE BULGING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
